# SDR USAAD99170

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823US
- Make and model: Doug DC-9-82
- Aircraft serial: 49142
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 14597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE CABIN OVERHEAD EMERGENCY LIGHTS WERE INOPERATIVE. MAINTENANCE REPLACED THE BATTERIES FROM OVERHEAD BINS FIVE RIGHT AND TEN RIGHT.  OPS CHECKED OK.  (M)
